# SDR WIB2002F00006

- Difficulty date: August 1, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N90WA
- Make and model: Lear 31
- Aircraft serial: 028
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 31355402
- Part serial: 059
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB ACTUATOR BAD FROM STOCK.  DAMAGED ANOTHER COMPONENT.  NOT THE FIRST TIME.  PITCH TRIM WOULD FAIL IN PRIMARY MODE AFTER OVERHAULED UNIT WAS INSTALLED.
